# SDR CA990111048

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Panel
- Condition: Cracked
- Location: Lt Exhaust
- Part time: 8,232 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALK-AROUND, THE ACCESS PANEL AT THE 6 O'CLOCK POSITION WAS NOTED AS MISSING FROM THE LEFT HAND ENGINE EXHAUST NOZZLE FAIRING ASSEMBLY.  THERE WAS ALSO A 1 INCH CRACK NEAR THE PANEL CUT OUT.  TOTAL CYCLES:  6.940.
